Skip to content
My WebMD Sign In, Sign Up
Priapism and long-term consequences
avatar
AdamT posted:
Hello, I am a 28-year-old male living in Poland and suffering from bipolar disorder (diagnosed 2 years ago and treated since). I currently take lithium (for almost two years) and hydroxizinum (one month and a half) but from January 2011 until mid August this year (the occurrence of priapism) I had been also taking quetiapine (150 mg before sleep). In August I experienced an episode of low-flow priapism lasting at least (it began sometime in my sleep so I can't be sure) 10 hours but that with, say, 90% detumescence. The doctor who treated me did not have any prior experience with such condition. First he performed ultrasound (it showed some blood flow), then asked me to masturbate in the toilet until ejaculation and then checked on me several times. It was the second time I masturbated that day. The first time was half an hour after I woke up, when I began to realize it was not a normal erection. It helped a bit but not much. After the second time my penis shrank to its usual size but until midnight that day it still felt a bit harder than it would have when flaccid. The next day the only trace of priapism was some pain. As for the lasting effects, I masturbated a few days later to see if ED hadn't occurred and neither then nor now could I see any certain deterioration in erection. But I cannot be sure for obvious reasons. Finally, my questions are: 1) is it possible that ED or any other abnormality occurs after some time even in cases where it was not visible after a month or even more 2) can you do anything about it 3) is it worth paying for follow-up Doppler sonography? Does it change anything? Thank you!
Reply
 
avatar
floridamenshealthcenter responded:
We are the state's premier health clinic for men. Specializing in all men's health issues, we help men regain their sexual health in a comfortable, discreet environment. Our specialist at Florida Men's Health, provide life-altering impotence cures and a host of other male health services. For All your answers please visit www.Floridamenshealth.com


Helpful Tips

i need help
im in my 57 and married for 31 years but recently have ed problem , i cant penetrate my penis in her..... as i did it ... More
Was this Helpful?
11 of 17 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.